A New Short Signature Scheme with Random Oracle from Bilinear Pairings


AKLEYLEK S., KIRLAR B. B. , SEVER Ö., YÜCE Z.

JOURNAL OF TELECOMMUNICATIONS AND INFORMATION TECHNOLOGY, vol.1, no.0, pp.5-10, 2011 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 0
  • Publication Date: 2011
  • Journal Name: JOURNAL OF TELECOMMUNICATIONS AND INFORMATION TECHNOLOGY
  • Journal Indexes: Scopus, Central & Eastern European Academic Source (CEEAS)
  • Page Numbers: pp.5-10